Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 60, NWS Raleigh, NC

June 11, 2018Harnett County, Johnston County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 11, 2018, 4:24 PM EDT for Harnett County, Johnston County, North Carolina. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2018, 4:24 PM EDT (20:24 UTC)
Expired
Jun 11, 2018, 5:15 PM EDT
In force
51 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harnett County, NC, Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 35 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:45 PM EDTHAIL 0.881 Wnw Benson, NCNEAR INTERSECTION OF W. WOODALL ST AND MCLAMB ST.
Jun 11, 4:49 PM EDTHAIL 15 Se Seminole, NCQUARTER-SIZED HAIL REPORTED AT A FAMILY DOLLAR STORE IN LILLINGTON.
Jun 11, 5:01 PM EDTTSTM WND DMGBenson, NCTHUNDERSTORM WINDS DOWNED A TREE ALONG EAST CHURCH STREET NEAR BENSON, NC.
Jun 11, 5:06 PM EDTTSTM WND DMG6 Wsw Angier, NCHARNETT COUNTY SHERIFF'S OFFICE REPORTED SEVERAL TREES DOWN ALONG A 150-FOOT SECTION OF ROADWAY ON OLIVE BRANCH RD NEAR KIPLING RD IN FUQUAY-VARINA.
Jun 11, 5:08 PM EDTHAIL 11 Sse Dunn, NCQUARTER-SIZED HAIL REPORTED ON I-95 AT EXIT 72.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

900 
WUUS52 KRAH 112024
SVRRAH
NCC085-101-112115-
/O.NEW.KRAH.SV.W.0060.180611T2024Z-180611T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
424 PM EDT MON JUN 11 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Harnett County in central North Carolina...
  Southwestern Johnston County in central North Carolina...

* Until 515 PM EDT

* At 424 PM EDT, a severe thunderstorm was located near Angier, or
  near Lillington, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Smithfield, Lillington, Dunn, Angier, Benson, Erwin, Coats, Four
  Oaks, Raven Rock State Park and Coats Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.

&&

LAT...LON 3526 7913 3546 7903 3558 7891 3552 7871
      3560 7860 3561 7846 3537 7822 3528 7841
      3528 7851 3532 7854 3530 7858 3528 7859
TIME...MOT...LOC 2024Z 335DEG 13KT 3545 7872 

HAIL...1.00IN
WIND...60MPH
 
$$

Ellis
2 follow-up statements
197 
WWUS52 KRAH 112046
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
446 PM EDT MON JUN 11 2018

NCC085-101-112115-
/O.CON.KRAH.SV.W.0060.000000T0000Z-180611T2115Z/
Harnett NC-Johnston NC-
446 PM EDT MON JUN 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR HARNETT AND SOUTHWESTERN JOHNSTON COUNTIES...

At 446 PM EDT, a severe thunderstorm was located near Dunn, or 7
miles east of Lillington, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lillington, Dunn, Angier, Benson, Erwin, Coats, Four Oaks, Raven Rock
State Park, Coats Crossroads and Pineview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3526 7913 3546 7903 3558 7891 3552 7871
      3557 7859 3549 7844 3537 7822 3528 7841
      3528 7851 3532 7854 3530 7858 3528 7859
TIME...MOT...LOC 2046Z 335DEG 13KT 3538 7868 

HAIL...1.00IN
WIND...60MPH
 
$$

Ellis
936 
WWUS52 KRAH 112101
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
501 PM EDT MON JUN 11 2018

NCC085-101-112115-
/O.CON.KRAH.SV.W.0060.000000T0000Z-180611T2115Z/
Harnett NC-Johnston NC-
501 PM EDT MON JUN 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR HARNETT AND SOUTHWESTERN JOHNSTON COUNTIES...

At 501 PM EDT, a severe thunderstorm was located over Dunn, or 10
miles southeast of Lillington, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lillington, Dunn, Angier, Benson, Erwin, Coats, Four Oaks, Raven Rock
State Park, Pineview and Anderson Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3526 7913 3546 7903 3558 7891 3552 7871
      3550 7849 3549 7844 3533 7831 3528 7841
      3528 7851 3532 7854 3530 7858 3528 7859
TIME...MOT...LOC 2101Z 335DEG 13KT 3533 7865 

HAIL...1.00IN
WIND...60MPH
 
$$

Ellis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:55 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 11, 3:55 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
355 PM EDT Mon Jun 11 2018

.SYNOPSIS...
A cold front will drop south through central North Carolina
during the evening and then stall across south Carolina on
Tuesday morning. High pressure will extend across North Carolina
on Tuesday and Tuesday night before another cold front
approaches from the northwest late Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 345 PM Monday...

Focus for scattered-numerous convection will be centered across the
southern and western sections of the forecast area as a sfc front
drifts south-southwestward across central NC through early this
evening. The severe parameters favor the western and southern
Piedmont but the thresholds appear fairly minimal so locally
strong/damaging wind gusts appear to be the main hazard. The deep
wly flow over the region may cause the showers and storms to train
repeatedly along the southward drifting sfc front. This threat
appears greatest along a Lexington-Southern Pines-Clinton line.

Northeasterly low level flow behind the front advecting a cooler
more stable air mass into the far NE Piedmont and northern Coastal
Plain. While this should inhibit strong convective development,
scattered showers and a few storms are still possible through early
evening. A layer of low clouds has advanced as far south and west as
the NE Piedmont and northern Coastal Plain. This layer of low clouds
should progress south and cover most of the region by early evening.

Overnight temperatures will cool into the low-mid 60s.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 355 PM Monday...

A cool stable air mass will reside over central NC Tuesday as a low
level nely flow gradually veers to an ely direction. A subsidence
inversion in the mid levels of the atmosphere will trap the low
level moisture, maintaining the deck of stratus over our region.
There is the potential for erosion on the south and east sides of
the cloud deck, or roughly across sections of the Coastal Plain and
the Sandhills. Where the erosion occurs, the differential heating
will cause the atmosphere to become unstable, leading to the
development of scattered convection in the mid-late afternoon,
persisting until sunset.

The low cloud deck will result in high temperatures well below
normal, ranging from the mid-upper 70s across the far north to the
lower 80s south.

The low level winds should continue to veer to a south-southwest
direction. This should begin to erode the cloud deck further,
possibly leading to partly cloudy skies prior to daybreak Wednesday.
Min temps generally 65-70.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 305 PM Monday...

The upper-air pattern at the beginning of the long term period
features one ridge over the southern Plains and another over the
southwestern Atlantic with a weak trough across the mid-
Atlantic and Carolinas. At the surface, a decaying front is
expected across the coastal Carolinas with another cold front
approaching from the southern Appalachians.

Central NC will likely be in between frontal systems with limited
forcing and limited storm coverage on Wednesday with the best
chance of diurnally enhanced convection across the east on
Thursday as the second cold front shifts east. Highs both days
will range in the lower 90s with a few upper 80s near the VA
border. Lows will range in the lower 70s.

As the front stalls to the south on Friday, central NC will
experience a cooler and more stable northeasterly flow with
convective chances focused in a crescent from southeastern NC to the
west and northwest near the SC border into the NC mountains. This
pattern will continue into Saturday as the northwest flow aloft on
the backside of a western Atlantic trough amplifies into a closed
low off of Cape Hatteras. The slightly cooler air mass will support
highs in the upper 80s to lower 90s with lows around 70.

The upper flow becomes northerly on Sunday into Monday as the
upper-level flow between the closed low off the mid-Atlantic coast
and the ridge over the TN valley. Given the pattern, will keep
precipitation chances on the low end and focused during
diurnally favorable time of day. Highs will range in the upper
80s to near 90 with lows in the upper 60s to near 70. -Blaes

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 140 PM Monday...

 Aviation conditions will deteriorate northeast to southwest across
central NC through 02Z as a sfc cold front glides southward across
the region. Along and ahead of the front, scattered-numerous
thunderstorms will occur. In vicinity of the convection, anticipate
MVFR conditions along with wind gusts 30-40kts (with the stronger
convection). Behind the front, low level north northeast flow will
advect a stable and cooler air mass. Moisture in the lowest 5k feet
of the atmosphere will result in a layer of stratus with ceilings
1000-2000ft. After 00Z, ceilings behind the front will likely lower
into the IFR category. Convection after 00z will be mainly confined
to the southern counties, with the bulk of the convection
dissipating or exiting the region by 03Z.

 Overnight into Tuesday, widespread low stratus should prevail with
IFR ceilings in the early morning slowly lifting to MVFR by mid day.
The low ceilings will persist through Tuesday evening. Improving
ceilings anticipated Wednesday as the low level flow becomes sw,
aiding to scour out the low clouds.

 Wednesday through Saturday will feature mostly VFR parameters with
periods of MVFR conditions associated with afternoon-early evening
scattered convection, and early morning low clouds.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...BLAES
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...BLAES
AVIATION...WSS
Hazardous weather outlook, Jun 11, 5:46 AM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
546 AM EDT Mon Jun 11 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-121000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
546 AM EDT Mon Jun 11 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Scattered to numerous showers and thunderstorms are expected to
merge and organize into clusters capable of producing strong to
severe wind gusts this afternoon and evening. Locally heavy rainfall,
with an associated risk of flooding mainly in urban and poor
drainage areas, will also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Local storm report, Jun 11, 2:32 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
232 PM EDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     3 W HOBBTON             35.18N 78.38W
06/11/2018                   SAMPSON            NC   911 CALL CENTER

            TREE DOWN ON JUNIPER RD NEAR ROANOKE RD.

&&

JFD
Special weather statement, Jun 11, 2:57 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
257 PM EDT MON JUN 11 2018

NCZ083-084-112000-
Richmond NC-Anson NC-
257 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT ANSON AND CENTRAL RICHMOND
COUNTIES UNTIL 400 PM EDT...

At 257 PM EDT, Doppler radar was tracking an area of strong
thunderstorms near Ansonville, or near Wadesboro, moving southeast
at 10 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Rockingham, Wadesboro, Hamlet, Ansonville, Polkton, Lilesville,
Morven, Peachland, McFarlan and Diggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3511 8029 3514 8007 3514 8002 3516 7999
      3516 7990 3517 7988 3518 7983 3481 7969
      3481 8032
TIME...MOT...LOC 1857Z 330DEG 9KT 3506 8004

MORROW
Special weather statement, Jun 11, 3:03 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
303 PM EDT MON JUN 11 2018

NCZ022-039-112000-
Guilford NC-Randolph NC-
303 PM EDT MON JUN 11 2018

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT NORTHERN
RANDOLPH AND GUILFORD COUNTIES UNTIL 400 PM EDT...

At 303 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Greensboro, moving southeast at 10 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Greensboro, High Point, Asheboro, Randleman, McLeansville, Archdale,
Summerfield, Trinity, Stokesdale and Pleasant Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3625 7980 3606 7954 3587 7954 3568 7990
      3588 8005 3622 8004 3626 8002
TIME...MOT...LOC 1903Z 326DEG 9KT 3599 7984

Ellis
Special weather statement, Jun 11, 3:45 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
345 PM EDT MON JUN 11 2018

NCZ023-039-040-112045-
Chatham NC-Alamance NC-Randolph NC-
345 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALAMANCE...EAST
CENTRAL RANDOLPH AND NORTHWESTERN CHATHAM COUNTIES UNTIL 445 PM
EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm near
Siler City. This storm was nearly stationary.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Siler City, Liberty, Ramseur, Staley and Hasty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3577 7967 3589 7951 3580 7924 3558 7953
TIME...MOT...LOC 1945Z 318DEG 3KT 3579 7953

Ellis
Special weather statement, Jun 11, 3:49 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
349 PM EDT MON JUN 11 2018

NCZ075-086-112030-
Hoke NC-Moore NC-
349 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MOORE AND
NORTHWESTERN HOKE COUNTIES UNTIL 430 PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm over
Aberdeen, or near Southern Pines, moving east at 10 mph.

Half inch hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Southern Pines, Pinehurst, Aberdeen, Pinebluff, Foxfire and Ashley
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3511 7956 3521 7953 3520 7920 3495 7931
TIME...MOT...LOC 1948Z 288DEG 8KT 3514 7947

MORROW
Special weather statement, Jun 11, 4:04 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
404 PM EDT MON JUN 11 2018

NCZ041-042-077-112100-
Johnston NC-Harnett NC-Wake NC-
404 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARNETT...SOUTH
CENTRAL WAKE AND WEST CENTRAL JOHNSTON COUNTIES UNTIL 500 PM EDT...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Garner, or 15 miles south of Raleigh, moving southeast
at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Smithfield, Lillington, Garner, Fuquay-Varina, Angier, Coats, Four
Oaks, Coats Crossroads, Buies Creek and Lake Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3559 7884 3569 7855 3548 7833 3535 7881
TIME...MOT...LOC 2004Z 335DEG 11KT 3559 7862

Ellis

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:19 PM EDTSpecial Weather StatementRAHPerson56 min
Jun 10, 9:12 PM EDTSpecial Weather StatementRAHGuilford33 min
Jun 10, 9:41 PM EDTSpecial Weather StatementRAHVance34 min
Jun 10, 10:12 PM EDTSpecial Weather StatementRAHGranville, Vance, Warren63 min
Jun 10, 10:20 PM EDTSpecial Weather StatementRAHRandolph55 min
Jun 10, 10:21 PM EDTSpecial Weather StatementRAHMontgomery39 min
Jun 10, 10:58 PM EDTSpecial Weather StatementRAHChatham, Lee, Montgomery, Moore62 min
Jun 10, 11:09 PM EDTSpecial Weather StatementRAHDurham, Orange66 min
Jun 10, 11:29 PM EDTSevere Thunderstorm WarningRAHDurham, Orange46 min
Jun 10, 11:58 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Wake47 min
Jun 11, 12:12 AM EDTSpecial Weather StatementRAHOrange48 min
Jun 11, 1:05 AM EDTSpecial Weather StatementRAHChatham, Durham55 min
Jun 11, 1:48 AM EDTSpecial Weather StatementRAHLee, Wake57 min
Jun 11, 12:50 PM EDTSpecial Weather StatementRAHHarnett40 min
Jun 11, 1:09 PM EDTSpecial Weather StatementRAHHoke36 min
Jun 11, 1:21 PM EDTSpecial Weather StatementRAHSampson54 min
Jun 11, 1:43 PM EDTSpecial Weather StatementRAHDuplin32 min
Jun 11, 1:53 PM EDTSevere Thunderstorm WarningRAHSampson37 min
Jun 11, 1:57 PM EDTSpecial Weather StatementRAHMontgomery33 min
Jun 11, 2:05 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly55 min
Jun 11, 2:12 PM EDTSpecial Weather StatementRAHCumberland, Sampson63 min
Jun 11, 2:13 PM EDTSpecial Weather StatementRAHWayne62 min
Jun 11, 2:57 PM EDTSpecial Weather StatementRAHAnson63 min
Jun 11, 3:03 PM EDTSpecial Weather StatementRAHGuilford57 min
Jun 11, 3:45 PM EDTSpecial Weather StatementRAHChatham60 min
Jun 11, 3:49 PM EDTSpecial Weather StatementRAHHoke41 min
Jun 11, 4:04 PM EDTSpecial Weather StatementRAHJohnston56 min
Jun 11, 4:39 PM EDTAreal Flood AdvisoryRAHHarnett, Johnston2 hr
Jun 11, 4:59 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson46 min
Jun 11, 5:10 PM EDTSpecial Weather StatementRAHHarnett65 min
Jun 11, 5:14 PM EDTSevere Thunderstorm WarningRAHHarnett, Hoke, Lee, Moore19 min
Jun 11, 5:22 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth38 min
Jun 11, 5:39 PM EDTSpecial Weather StatementRAHSampson66 min
Jun 11, 5:53 PM EDTSevere Thunderstorm WarningRAHSampson43 min
Jun 11, 5:58 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson36 min
Jun 11, 6:13 PM EDTSpecial Weather StatementRAHHoke47 min
Jun 11, 6:45 PM EDTSpecial Weather StatementRAHCumberland, Sampson60 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.